MathSciNet Relay Station
MathSciNet bibliographic data
MR1847966 51M04
Hajja, Mowaffaq; Walker, Peter Equifacial tetrahedra. Internat. J. Math. Ed. Sci. Tech. 32 (2001), no. 4, 501–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement